MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS 35; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS 35; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H7493932800350
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the guidewire punctured the catheter.The 95% stenosed target lesion was located in the non-tortuous and very tightly calcified subclavian artery.An opticross 35 and amplatz guidewire were selected for arterial intervention.However, while advancing the catheter over the wire, the back end of the wire exited the side of the shaft of the catheter, basically poking a hole through the wall.The device was removed intact, and the procedure was completed with another of the same device.No patient complications were reported.
 
Additional Manufacturer Narrative
D2b - pro code (product code): obj, itx.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D2b - pro code (product code): obj, itx.Device evaluated by mfr: the complaint device was received for product analysis.Visual inspection was performed, and it was revealed that no issues were found, and the device appears to be in good conditions.No damages or failures were observed on the ccp (catheter code pcba) board assembly.During microscopic inspection, the guidewire exit port and tip were in good condition.An impedance test was performed with the above referenced calibrated equipment.Impedance testing shows an electrical open distal wave form.A test guidewire was inserted and no indication of resistance in tracking the guidewire into the catheter was noted.The mdu and ilab system were used to perform a functional inspection on the device.The catheter was properly recognized by the imaging system when plugged into the mdu and no connection issues or errors were detected during its testing.No other issues were identified during the product analysis.Based on the evidence, the damaged/defective can be confirmed, since the open distal found during the impedance test could have contributed to image lost.The device interaction with another device cannot be confirmed, since this code was not found during product analysis and only the device was returned.

Brand Name
OPTICROSS 35
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia 55112
CS   55112
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
6128757234
MDR Report Key20953983
Report Number2124215-2024-75717
Device Sequence Number15372431
Product Code OBJ
UDI-Device Identifier08714729984542
UDI-Public08714729984542
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K200733
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493932800350
Device Catalogue NumberH7493932800350
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2024
Supplement Date Received by Manufacturer01/14/2025
Initial Report FDA Received Date12/17/2024
Supplement Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient RaceBlack Or African American